Homeopathy and Health Forum
stuttering/stammering- belladonna 1mHi I am a 20 year old female, and i have been stuttering since age 5-6. My stuttering started when i suffered a minor head injury as a child, and diminished drastically by the end of my teen years. For some reason my stuttering has picked up in the last several months or so. The stuttering is as bad now as it was when i first started stuttering. It is very difficult to do my job school and work and it is starting to really affect my life... throughout the years my stuttering has fluctuated but this time is very bad and i just have a feeling it won't go away like before. To make matters worse, I have a big presentation coming up in 6 months with 2,000 people audience.
I was advised to take Belladonna 1M and take one tablet for three successive nights before bed only. Since 1M is a strong potency, I just need a second opinion. Does anybody have any advise? Thank you so much in advance!!!
roserad on 2014-08-29
Who advised the 1M?
A homeopath? Did he take your case and go over everything about you?
The case has to be taken to give a second opinion on here.
♥ simone717 3 years agoI believe so, or at least they claimed to be a homeopath. I've also been trying to do some research and reading a lot of forums.
What do you think about the belladonna dosage, does this remedy sound right to you? Do you have a different suggestion?
roserad 3 years agoHi Rose,
You cannot figure this out yourself by reading etc.
First- no one can tell you in advance how the remedy is going
to affect you. And, people respond differently according to
their sensitivity and so on.
When a person takes a remedy, some of the things that can happen
are : A. nothing happens B. You have an aggravation of prior things
and then feel mentally better, then physically better. C. You have
new things show up you never had ( too high a potency or too many
doses or the remedy is wrong D. You feel much better quickly but
then it does not stay ( remedy may be palliating not curing.)
If me, I would take one dose and then wait for 2 weeks , keeping
track of what is going on after the dose. That would be a conservative
way to try out the 1M.
Do you think the stuttering picked up bc you knew-that you
are going to be giving big presentations????? I think that would
make most people nervous.
♥ simone717 3 years ago3 doses of 1M so close together is a careless prescription. I don't know if the remedy is in any way suited to you, but regardless you would not want to take more than 1 dose and wait to see what happens.
How sure are you that this person is actually trained in homoeopathy?
♥ Evocationer 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.